# SDR SWIA200921311

- Difficulty date: March 24, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 13,189 hours, 11,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6545 - NR 1 EMERGENCY SPOT LIGHT INOP.  NO DEFECTS NOTED, CHECKS NORMAL.
